MathSciNet Relay Station
MathSciNet bibliographic data
MR400288 (53 #4123) 58C25 (57D45)
Damon, James Topological stability in the nice dimensions $(n\leq p)$. Bull. Amer. Math. Soc. 82 (1976), no. 2, 262–264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement